Q39: You are participating in research and development of a new adrenergic agonist drug. What side effects of such a drug can you anticipate?

Apr 8 • Clinical Research Associate, Clinical trail, CRA certification, cracertification_Q&A, cracertification.co.uk • 7121 Views • No Comments on Q39: You are participating in research and development of a new adrenergic agonist drug. What side effects of such a drug can you anticipate?

Q39: You are participating in research and development of a new adrenergic agonist drug. What side effects of such a drug can you anticipate?

Answer:  Side Effect of a new adrenergic Agonist Drug:

1)     Redness and stinging in the eyes.

2)     Allergic reaction in the eyes (itching).

3)     Dry mouth (very common with the newer medications but usually improves over time).

4)     Drowsiness, nervousness, and headaches.

5)     Fast or irregular heartbeat.

6)     Increased blood pressure.

7)     Adrenergic agonists may widen (dilate) the pupil. This may trigger  closed-angle glaucomain people who have narrow  drainage angles.

Thanks for installing the Bottom of every post plugin by Corey Salzano. Contact me if you need custom WordPress plugins or website design.

Related Posts

This site uses Akismet to reduce spam. Learn how your comment data is processed.

« »

%d bloggers like this: